Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An extension of the theory of completely decomposable torsion-free abelian groups


Author: Fred Richman
Journal: Trans. Amer. Math. Soc. 279 (1983), 175-185
MSC: Primary 20K15; Secondary 20K20, 20K25, 20K40
MathSciNet review: 704608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a class of strongly indecomposable finite rank torsion-free groups that includes the rank-one groups, and develop a complete set of invariants for them and their direct sums.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K15, 20K20, 20K25, 20K40

Retrieve articles in all journals with MSC: 20K15, 20K20, 20K25, 20K40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0704608-X
PII: S 0002-9947(1983)0704608-X
Article copyright: © Copyright 1983 American Mathematical Society